# SDR C2XA96CL044

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017L
- Condition: Failed
- Location: E/E Bay
- Part time: 13,575 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4244 - THE CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A FLAP CONTROL FAULT WHICH WOULD NOT RESET.  THE AIRCRAFT RETURNED TO BASE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE FLAP ANNUNCIATOR ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD IAW EMB120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
